MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE DIRECTFIX POSTERIOR POSTERIOR POLYPROPYLENE MESH; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER

COLOPLAST A/S RESTORELLE DIRECTFIX POSTERIOR POSTERIOR POLYPROPYLENE MESH; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Catalog Number 501460
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Bacterial Infection (1735); Erosion (1750); Micturition Urgency (1871); Inflammation (1932); Pain (1994); Abnormal Vaginal Discharge (2123); Urinary Frequency / Polyuria (2275); Prolapse (2475); Hematuria (2558); Intermenstrual Bleeding (2665); Dyspareunia (4505); Cramp(s) /Muscle Spasm(s) (4521); Urinary Incontinence (4572); Pelvic Pain (4865); Abnormal scarring (4896)
Date of Event 04/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified: the patient had an unknown tvt [transvaginal tape] implanted in 2013 and a restorelle direct fix implanted in 2015.Reportedly from 2019, the patient experienced right flank pain, abdominal pain, microhematuria, frequency, incontinence, pelvic pain, urgency, hypertonicity of bladder, vaginitis, inflammation, postcoital bleeding, abnormal vaginal bleeding, detrusor hyperreflexia of bladder, pain during sex, overactive bladder, brown vaginal discharge, bacterial vaginosis, odor, atypical glandular cells, bacteria morphological consistent with actinomyces species infection, stress urinary incontinence, exposure of vaginal mesh through vaginal wall, recurrent rectocele and scarring.The patient underwent excision of exposed vaginal mesh and posterior colporrhaphy via general anesthesia.Pathology showed surgical mesh with attached inflammatory debris and bacterial colonies.Post excision, the patient reportedly experienced spotting, mild bleeding from prolonged standing, recurrent mesh exposure, partner dyspareunia and overactive symptoms.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.B3: date is unknown.
 
Additional Manufacturer Narrative
H6: health effect clinical code e1605 removed as not applicable to the event details.

Brand Name
RESTORELLE DIRECTFIX POSTERIOR POSTERIOR POLYPROPYLENE MESH
Common Device Name
PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key22984454
Report Number2125050-2025-01415
Device Sequence Number15683031
Product Code FTL
UDI-Device Identifier05708932484084
UDI-Public05708932484084
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Catalogue Number501460
Device Lot Number3774767_5014602400
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2013
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexUnknown